# SDR SWAA2024010422607

- Difficulty date: November 17, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR SUPPORT BREAK CRACKED AT STA 540 RBL-1 MKD DOT<[01] REMOVED AND REPLACED SUPPORT BREAK ASSY AT MAIN CABIN CENTER WING BOX STA 540 RBL-1 PER REF B737 SRM 51-40-02-0G-0 AND DWG 143A0060.;[02] VERIFIED ENTRY 1 AS WORK COMPLETED.
